# SDR AALA980195

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- Engine: Ge CF680C2A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Defective
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

JFK - FLT 657 - WHEN CLIMB RATE WAS SELECTED, NR 1 ENGINE WOULD NOT DEVELOP CLIMB POWER.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 ENGINE.  ACCOMPLISHED ENGINE RUN AND LEAK CHECKED NORMAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  OPERATIONAL CHECKED WITH NO DEFECTS.  (M)
